| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during calibration procedure, stated that plunger advanced to the right, causing back haptic to straighten.According to additional information received stated that the initial procedure completed on the same day.There was no patient contact occurred.